PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 2 | 133-148
Tytuł artykułu

Convergence of conditional expectations for unbounded closed convex random sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss here several types of convergence of conditional expectations for unbounded closed convex random sets of the form $E^{ℬ_n}X_n$ where $(ℬ_n)$ is a decreasing sequence of sub-σ-algebras and $(X_n)$ is a sequence of closed convex random sets in a separable Banach space.
Słowa kluczowe
Twórcy
Bibliografia
  • [A] H. Attouch, Variational Convergence for Functions and Operators, Appl. Math. Ser., Pitman, Boston, 1984.
  • [CE1] C. Castaing and F. Ezzaki, Variational inequalities for integrand martingales and additive random sequences, Acta Math. Vietnam. 18 (1993), 137-171.
  • [CE2] C. Castaing and F. Ezzaki, SLLN for convex random sets and random lower semicontinuous integrands, preprint, Département de Mathématiques, Université Montpellier II, 1995.
  • [CV] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math. 580, Springer, 1977.
  • [Ch] A. Choukairi-Dini, Contribution à l'étude des martingales et au lemme de Fatou multivoque, Thèse, Université Montpellier II, 1988.
  • [Co] J. Couvreux, Etude de problèmes de convergence et d'approximation de fonctionnelles intégrales et d'espérances conditionnelles multivoques, Thèse, Université Paris-Dauphine, 1995.
  • [Ez1] F. Ezzaki, Contributions aux problèmes de convergence des suites adaptées et des ensembles aléatoires, Thèse, Université Montpellier II, 1993.
  • [Ez2] F. Ezzaki, A general dominated convergence theorem for unbounded random sets, Bull. Polish Acad. Sci. Math. 44 (1996), 353-361.
  • [He1] C. Hess, Lemme de Fatou et convergence dominée pour les ensembles aléatoires non bornés et des intégrandes, Sém. Analyse Convexe Montpellier, exp. no. 8, 1986.
  • [He2] C. Hess, Convergence of conditional expectations for unbounded random sets, integrands, and integral functionals, Math. Oper. Res. 16 (1991), 627-649.
  • [He3] C. Hess, Mesurabilité, convergence et approximation des multifonctions à valeurs dans un e.l.c.s., Sém. Analyse Convexe Montpellier, exp. no. 9, 1985.
  • [He4] C. Hess, Measurability and integrability of the weak upper limit of a sequence of multifunctions, J. Math. Anal. Appl. 153 (1990), 226-229.
  • [He5] C. Hess, Multivalued strong law of large numbers in the slice topology. Application to integrands, Set-Valued Anal. 2 (1994), 183-205.
  • [Hi1] F. Hiai, Multivalued conditional expectations, multivalued Radon-Nikodym theorems, integral representation of additive operators and multivalued strong laws of large numbers, preprint, Conference of Catania, 1983.
  • [Hi2] F. Hiai, Convergence of conditional expectations and strong laws of large numbers for multivalued random variables, Trans. Amer. Math. Soc. 291 (1985), 613-627.
  • [HU] F. Hiai and H. Umegaki, Integrals, conditional expectations and martingales of multivalued functions, J. Multivariate Anal. 7 (1977), 149-182.
  • [Mo] U. Mosco, Convergence of convex sets and of solutions of variational inequalities, Adv. in Math. 3 (1969), 151-155.
  • [Ne] J. Neveu, Martingales à temps discret, Masson, 1972.
  • [SZ] D. Szynal and W. Zięba, On some characterization of almost sure convergence, Bull. Polish Acad. Sci. Math. 34 (1986), 635-642.
  • [We] R. Wets, Convergence of convex functions, variational inequalities and convex optimization problems, in: Variational Inequalities and Complementarity Problems, R. W. Cottle, F. Giannessi, and J. L. Lions (eds.), Wiley, Chichester, 1980, 375-403.
  • [Zi] W. Zięba, On the $L^1_ℱ$ convergence of conditional amarts, J. Multivariate Anal. 26 (1988), 104-110.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i2p133bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.